# SDR DBCA2009040200024

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 8,433 hours, 7,938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Box
- Part number: 45AS888565
- Part serial: 1229
- Condition: Failed
- Location: Trhust Reverser
- Part time: 3,716 hours, 3,191 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT CHECKLIST RUDDER BOOST WOULD NOT TEST.  CREW RETURNED TO BLOCK.  DETERMINED PROBLEM DUE TO DAU NOT RECEIVING THRUST REVERSER STOWED SIGNAL.  FOUND THRUST REVERSER CONTROL BOX FAILED.  REPLACED THRUST REVERSER CONTROL BOX.
